# SDR DL76G071159

- Difficulty date: August 21, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 27,739 hours, 10,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE SLIDE SQUIB TEST FAILED.  REPLACED BATTERY PACK 2013-1A IN POWER SUPPLY M962.  CHECKS OK.
